Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 6, NWS Bismarck, ND

February 12, 201421 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Feb 12, 2014, 11:24 PM MST for 21 counties in North Dakota. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2014, 11:24 PM MST (06:24 UTC)
Expired
Feb 13, 2014, 8:00 AM MST
In force
9 hr
Issued by
NWS Bismarck, ND
All 21 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 57 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2014-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2014-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WWUS73 KBIS 130624
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CST THU FEB 13 2014

...WIND ADVISORY WEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH EARLY
THURSDAY MORNING...

.GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 50 MPH
WILL CONTINUE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. THE
WINDS WILL FALL BELOW ADVISORY CRITERIA ACROSS THE WEST PRIOR TO
SUNRISE...AND WEAKEN IN THE JAMES RIVER VALLEY BY MID MORNING.
MOTORISTS TRAVELING THROUGH EARLY THURSDAY MORNING SHOULD EXERCISE
CAUTION...ESPECIALLY IN HIGH PROFILE VEHICLES.

NDZ009-017>020-031>035-040>046-131200-
/O.NEW.KBIS.WI.Y.0006.140213T0624Z-140213T1200Z/
WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
1224 AM CST THU FEB 13 2014 /1124 PM MST WED FEB 12 2014/

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY
THIS MORNING. 

* TIMING...THROUGH EARLY THURSDAY MORNING.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ036-037-047-048-050-051-131430-
/O.NEW.KBIS.WI.Y.0006.140213T0624Z-140213T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1224 AM CST THU FEB 13 2014

...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* TIMING...THROUGH MID MORNING THURSDAY.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KS/TWH
3 follow-up statements
813 
WWUS73 KBIS 130929
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
329 AM CST THU FEB 13 2014

...WIND ADVISORY WEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH EARLY
THURSDAY MORNING...

.GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 45 MPH
WILL CONTINUE THROUGH EARLY THURSDAY MORNING. WINDS WILL WEAKEN
BELOW WIND ADVISORY CRITERIA BY MID MORNING. MOTORISTS TRAVELING
EARLY THURSDAY MORNING SHOULD EXERCISE CAUTION...ESPECIALLY THOSE
DRIVING HIGH PROFILE VEHICLES.

NDZ009-017-031-032-040-043-131030-
/O.CAN.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...BOWMAN
329 AM CST THU FEB 13 2014 /229 AM MST THU FEB 13 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE WEAKENED BELOW WIND ADVISORY CRITERIA...THUS THE WIND
ADVISORY HAS BEEN CANCELLED.

$$

NDZ018>020-033>035-041-042-044>046-131200-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/
DUNN-MERCER-OLIVER-STARK-MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-
SIOUX-EMMONS-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
DICKINSON...MANDAN...BISMARCK...MOTT...ELGIN...HETTINGER...
FORT YATES...LINTON
329 AM CST THU FEB 13 2014 /229 AM MST THU FEB 13 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/
EARLY THIS MORNING...

* TIMING...THROUGH EARLY THURSDAY MORNING.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ036-037-047-048-050-051-131500-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
329 AM CST THU FEB 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TIMING...THROUGH MID MORNING THURSDAY.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KS
935 
WWUS73 KBIS 131147
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
547 AM CST THU FEB 13 2014

...WIND ADVISORY SOUTHERN JAMES RIVER VALLEY THROUGH MID MORNING...

.GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 45 MPH
WILL CONTINUE THROUGH MID MORNING THURSDAY. MOTORISTS TRAVELING
EARLY THURSDAY MORNING SHOULD EXERCISE CAUTION...ESPECIALLY THOSE
DRIVING HIGH PROFILE VEHICLES.

NDZ018>020-033>035-041-042-044>046-131300-
/O.EXP.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/
DUNN-MERCER-OLIVER-STARK-MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-
SIOUX-EMMONS-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
DICKINSON...MANDAN...BISMARCK...MOTT...ELGIN...HETTINGER...
FORT YATES...LINTON
547 AM CST THU FEB 13 2014 /447 AM MST THU FEB 13 2014/

...WIND ADVISORY WILL EXPIRE AT 6 AM CST /5 AM MST/ EARLY THIS
MORNING...

WINDS HAVE WEAKENED BELOW WIND ADVISORY CRITERIA...THUS THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM CST.

$$

NDZ036-037-047-048-050-051-131500-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
547 AM CST THU FEB 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TIMING...THROUGH MID MORNING THURSDAY.

* WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

KS
535 
WWUS73 KBIS 131453
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
853 AM CST THU FEB 13 2014

...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

.WINDS HAVE FALLEN TO BELOW ADVISORY CRITERIA...AND WILL CONTINUE
TO SUBSIDE TODAY. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 9 AM CST.

NDZ036-037-047-048-050-051-131600-
/O.EXP.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
853 AM CST THU FEB 13 2014

...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

WINDS HAVE FALLEN TO BELOW ADVISORY CRITERIA...AND WILL CONTINUE
TO SUBSIDE TODAY. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 9 AM CST.

$$

TM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 12, 11:12 PM MST, 12 minutes earlier.

Area forecast discussion, Feb 12, 11:12 PM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM CST THU FEB 13 2014

.UPDATE...
ISSUED AT 1212 AM CST THU FEB 13 2014

LATEST SURFACE ANALYSIS SHOWS THE 3HR PRESSURE MAX OVER NORTHEAST
MONTANA SLOWLY FORECAST TO SLIDE INTO THE JAMES RIVER VALLEY BY
12Z THURSDAY. WINDS HAVE BEEN CONSISTENTLY IN THE 25KT TO 35KT
SUSTAINED RANGE WITH GUSTS TO 40KT ACROSS MOST OF THE WEST AND
SOUTH CENTRAL...WITH NO RESTRICTIONS IN VISIBILITIES OBSERVED.
THUS HAVE DECIDED TO CANCEL THE WINTER WEATHER ADVISORY FOR BLOWING
SNOW/LOW VISIBILITIES...AND REPLACE IT WITH A WIND ADVISORY FOR
THE REMAINING PORTIONS OF THE OVERNIGHT PERIOD. THE WIND ADVISORY
WILL BE IN PLACE FOR THE SOUTHERN JAMES RIVER VALLEY UNTIL 15Z
THURSDAY AS THE PROXIMITY OF THE PRESSURE RISE MENTIONED ABOVE
WILL KEEP THE GUSTY WINDS GOING LONGER. UPDATES FORTHCOMING.

UPDATE ISSUED AT 952 PM CST WED FEB 12 2014

LATE EVENING UPDATE TO REFINE POPS AND SNOWFALL AMOUNTS. THE
HIGHEST TOTAL SO FAR HAS BEEN 3.5 INCHES IN BOTTINEAU...AND BASED
ON RADAR/MODEL TRENDS...THEY MAY END UP WITH AROUND 4 INCHES.
SHERWOOD...MINOT...AND BOWBELLS ALL HAD AROUND AN INCH THROUGH 10
PM CST. MUCH OF THE HIGHER INTENSITY SNOW WILL EXIT THE FORECAST
AREA BY MIDNIGHT...WITH SOME LINGERING LIGHT SNOW FOR A FEW HOURS
IN THE TURTLE MOUNTAINS AREA...SOUTH THROUGH HARVEY. 9-MB 3 HOUR
PRESSURE RISES UPSTREAM SUGGEST A BRIEF PERIOD OF POTENT WINDS
OVERNIGHT. HAVE OPTED TO LEAVE WINTER WEATHER ADVISORY HEADLINES
IN PLACE ALL AREAS...EVEN THOUGH SOME LOCATIONS...ESPECIALLY THE
SOUTH CENTRAL...WILL ONLY LIKELY EXPERIENCE ISOLATED
BLOWING/DRIFTING PROBLEMS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 321 PM CST WED FEB 12 2014

THE MAIN FORECAST CHALLENGE FOR THE PERIOD WILL BE THE WINDS
ASSOCIATED WITH A CLIPPER TONIGHT...AND WHETHER THEY WILL BE
STRONG ENOUGH TO REDUCE VISIBILITIES TO A HALF MILE OR LESS IN
BLOWING SNOW.

THE CLIPPER IS CURRENTLY LOCATED IN SOUTHWESTERN SASKATCHEWAN/NORTH
CENTRAL MONTANA. THE LOW IS PROGGED TO RAPIDLY ADVANCE INTO CENTRAL
NORTH DAKOTA BY MIDNIGHT TONIGHT. AS IT DOES...MODERATE TO HEAVY
SNOW IS FORECAST TO DEVELOP PRIMARILY OVER NORTH CENTRAL NORTH
DAKOTA THIS EVENING. LIGHT SNOW IS FORECAST FOR AREAS BETWEEN I-94
AND HIGHWAY 2.

BEHIND THE SNOW...THE 12Z ECMWF PROGS A 20MB/6HR PRESSURE RISE
BUBBLE TO ENTER NORTHEASTERN MONTANA AROUND 06Z THURSDAY. THE
ISALLOBARIC WIND ASSOCIATED WITH SAID PRESSURE BUBBLE WILL LIKELY
GENERATE WIND ADVISORY CONDITIONS ACROSS WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT. THE MAIN CHALLENGE WILL BE DETERMINING IF THESE
WINDS WILL GENERATE BLOWING SNOW REDUCING VISIBILITIES TO ONE HALF
MILE OR LESS IN AREAS THAT NOT ONLY RECEIVED SNOW LAST NIGHT
(SOUTHWESTERN NORTH DAKOTA)...BUT ALSO WILL RECEIVE SNOW THIS
EVENING. AFTER COORDINATING WITH SURROUNDING OFFICES...DECIDED A
WINTER WEATHER ADVISORY FOR BLOWING SNOW WOULD BE THE BEST COURSE OF
ACTION FOR WESTERN AND SOUTH CENTRAL NORTH DAKOTA TONIGHT.
MAINTAINED THE WINTER WEATHER ADVISORY FOR SNOW FOR NORTH CENTRAL
NORTH DAKOTA TONIGHT AS WELL.

THE SNOW AND BLOWING SNOW WILL RAPIDLY TAPER OFF FROM WEST TO EAST
THURSDAY MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER
WAVE OF ENERGY WILL GENERATE A CHANCE OF SNOW WEST THURSDAY
AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 321 PM CST WED FEB 12 2014

THE HIGHLIGHT OF THE EXTENDED IS LIGHT TO MODERATE SNOW THURSDAY
NIGHT...AND FRIDAY NIGHT INTO SATURDAY...FOLLOWED BY ABOVE NORMAL
TEMPERATURES.

A BAND OF LIGHT TO MODERATE SNOW IS FORECAST TO DEVELOP ALONG THE
LOW LEVEL BAROCLINIC/WEAK CONVERGENCE ZONE ON THE WESTERN PERIPHERY
OF THE SURFACE RIDGE AXIS ACROSS WESTERN AND CENTRAL NORTH DAKOTA
THURSDAY NIGHT. THE 12 UTC GFS IS THE FURTHEST WEST WITH THE
BAND...WITH THE 15 UTC SREF AND 12 UTC ECMWF/GEM CLUSTERED ON THE
BAND SETTING UP FROM CROSBY THROUGH BISMARCK/MANDAN...LINTON AND
WISHEK. SNOWFALL AMOUNTS SHOULD BE LIGHT GIVEN THE SHORT NATURE OF
THE EVENT...AROUND 1-2 INCHES. HOWEVER...SNOWFALL RATES MAY BE HIGH
WITH LOCALIZED SIGNIFICANTLY REDUCED VISIBILITIES GIVEN STRONG OMEGA
IN THE DENDRITIC GROWTH ZONE AND STEEP MID LEVEL LAPSE RATES. THE
NEXT CHANCE OF SNOW IS FRIDAY NIGHT INTO SATURDAY WITH ISENTROPIC
LIFT ASSOCIATED WITH A FILLING CLIPPER SYSTEM. SNOWFALL LOOKS TO BE
FOCUSED ACROSS NORTHERN NORTH DAKOTA INTO THE JAMES RIVER VALLEY
GIVEN A CONSENSUS OF THE 12 UTC GUIDANCE. THEREAFTER...ABOVE NORMAL
TEMPERATURES ARE EXPECTED SATURDAY THROUGH MUCH OF NEXT WEEK AS A
BROAD UPPER LEVEL RIDGE TRANSITIONS TO ZONAL FLOW. WIDESPREAD 40S
FOR HIGHS ARE NOT OUT OF THE QUESTIONS FOR ALONG AND WEST OF THE
MISSOURI RIVER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1212 AM CST THU FEB 13 2014

SUSTAINED WEST TO NORTHWEST WINDS OF 25KT TO 35 KT WITH GUSTS TO
45KT WILL CONTINUE OVERNIGHT. BEST PROBABILITY FOR VSBYS BEING
REDUCED IN THE MVFR/IFR RANGE WILL BE AT KMOT AND POSSIBLE MVFR
VSBYS AT KJMS. REST OF THE TERMINALS WILL HAVE UNRESTRICTED VSBYS.
FOR CIGS...A BAND OF MVFR CONDITIONS OVER KISN WILL SHIFT EAST AND
SOUTH OVERNIGHT INTO KMOT/KBIS/KJMS. ANOTHER ROUND OF SNOW AND
MVFR/IFR CIGS WILL BEGIN TO IMPACT KISN/KDIK/KBIS FROM 22Z
THURSDAY THROUGH THE END OF THE TAF PERIOD...06Z FRIDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING FOR
NDZ009-017>020-031>035-040>046.

WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR NDZ003>005-
011>013-021>023-025.

WINTER WEATHER ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
NDZ001-002-010.

WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR NDZ036-037-047-048-
050-051.

&&

UPDATE...KS
SHORT TERM...TM
LONG TERM...AYD
AVIATION...KS
Hazardous weather outlook, Feb 12, 6:13 PM MST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CST WED FEB 12 2014

NDZ003>005-011>013-131200-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
713 PM CST WED FEB 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH THURSDAY
MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW IS POSSIBLE FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-131200-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
713 PM CST WED FEB 12 2014 /613 PM MST WED FEB 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH THURSDAY
MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW IS EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RP KINNEY/AYD

In the hours before

Local storm report, Feb 12, 8:32 PM MST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     SNOW             BOTTINEAU               48.83N 100.44W
02/12/2014  E3.5 INCH        BOTTINEAU          ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

&&

MMATHEWS
Local storm report, Feb 12, 8:34 PM MST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     SNOW             BOWBELLS                48.80N 102.25W
02/12/2014  E1.0 INCH        BURKE              ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

&&

MMATHEWS
Local storm report, Feb 12, 8:38 PM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     SNOW             MINOT                   48.23N 101.30W
02/12/2014  M1.0 INCH        WARD               ND   BROADCAST MEDIA

&&

MMATHEWS
Local storm report, Feb 12, 8:39 PM MST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     SNOW             SHERWOOD                48.96N 101.63W
02/12/2014  E1.0 INCH        RENVILLE           ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

&&

MMATHEWS
Local storm report, Feb 12, 8:47 PM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CST WED FEB 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     SNOW             BOTTINEAU               48.83N 100.44W
02/12/2014  E3.5 INCH        BOTTINEAU          ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

0933 PM     SNOW             BOWBELLS                48.80N 102.25W
02/12/2014  E1.0 INCH        BURKE              ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

0938 PM     SNOW             MINOT                   48.23N 101.30W
02/12/2014  M1.0 INCH        WARD               ND   BROADCAST MEDIA

0938 PM     SNOW             SHERWOOD                48.96N 101.63W
02/12/2014  E1.0 INCH        RENVILLE           ND   LAW ENFORCEMENT

            STILL SNOWING AT TIME OF OBSERVATION

&&

MMATHEWS

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.